# SDR ARWA980490

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND VERTICAL STABILIZER REAR SPAR CAP LEFT HAND HAS CORROSION.  REMOVED SECTION OF SPAR CAP.  MACHINED NEW SECTION OF SPAR CAP AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING NR 5611409 AND SRM 51-1-21.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0526, CONTROL NR 6019.
